# SDR 2006UALA01405

- Difficulty date: July 14, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N942UA
- Make and model: Boeing 737522
- Aircraft serial: 26679
- Aircraft time: 38,647 hours, 24,211 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM BS 986 RBL 44-45 WL 208 HAS CORROSION ON UPPER FLANGE.  MAJOR REPAIR:  REMOVED CORROSION DAMAGE.  FABRICATED AND INSTALLED REPAIR PARTS.
